ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одной теореме из теории равномерного распределения последовательностей

Талалян, Ф. А. (2015) Об одной теореме из теории равномерного распределения последовательностей. ՀՀ ԳԱԱ Զեկույցներ, 115 (2). pp. 93-97. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
129Kb

Abstract

Приводится новое простое доказательство одной теоремы из теории равномерно распределенных последовательностей. При этом предлагаемый метод позволяет обобщать указанную теорему на многомерный случай и на случай последовательностей с асимптотической функцией распределения. Բերվում է հավասարաչափ բաշխաված հաջորդականությունների տեսության մի թեորեմի պարզ ապացույց, որը հնարավորություն է տալիս տարածելու նշված թեորեմը բազմաչափ, ինչպես նաև բաշխվածության ասիմպտոտիկ ֆունկցիա ունեցող հաջորդականությունների վրա: A new simple proof is given for a theorem from the theory of uniform distribution of sequences. The presented method provides generalization of this theorem both to multidimensional case and for sequences with asymptotic function of distribution.

Item Type:Article
Additional Information:Հավասարաչափ բաշխված հաջորդականությունների տեսության մի թեորեմի մասին / Ֆ. Ա. Թալալյան։ On a Theorem of the Theory of Uniform Distribution of Sequences / F. A. Talalyan.
Uncontrolled Keywords:равномерно распределенные последовательности
Subjects:Q Science > QA Mathematics
ID Code:6231
Deposited By:NAS Reports
Deposited On:31 Jul 2015 10:24
Last Modified:31 Jul 2015 10:24

Repository Staff Only: item control page